# SDR ASAA0080010

- Difficulty date: January 14, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, ONE OVERHEAD EMERGENCY LIGHT IN THE CATWALKK AREA WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
